# SDR YENA201812310895

- Difficulty date: December 31, 2018
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,806 hours, 21,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FT 910, NAS-BOS. ACRID ODOR/FUMES AT 6,000 FT SMELL CONTINUED UNTIL LANDING; ACCOMPLISHED TROUBLESHOOTING OF ODOR EVENT FOUND LEVEL 1 ODOR EVENT COMPLIED WITH INFO NOTICES 2017-T15 D SECTION A  AIRCRAFT OK FOR SERVICE. PACK 1 PLACED ON  MEL DUE TO POSSIBLE CABIN/COCKPIT SMELL ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ). AS PER W/O 929284 TASK CARDS NR A2117101-03, A320-72-00-00-100-900-A. PERFORMED BOTH ENGINES WASH AND DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS). A/C OK FOR SVC. MDDR CLEARED, MX-4 UPDATED.
